MAUDE Adverse Event Report: STERILMED, INC. MULTI CLIP APPLIER LIGACLIP; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC. MULTI CLIP APPLIER LIGACLIP; CLIP, IMPLANTABLE, REPROCESSED
Model Number ETHER320
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A reprocessed clip applier was opened with 10 clips in it.The surgeon clipped the duct of the gallbladder and when he manipulated the gallbladder they fell off, leaking a large amount of bile into the abdomen.The gallbladder was removed quickly and the gallbladder was extracted.The patient had a drain inserted due to the leakage.Surgeon felt like patient needed to be admitted because of the leakage.

Brand Name
MULTI CLIP APPLIER LIGACLIP
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key9488490
Report Number9488490
Device Sequence Number11282560
Product Code NMJ
UDI-Device Identifier10888551018937
UDI-Public(01)10888551018937
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/03/2019
Report Date (Section F) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETHER320
Device Catalogue NumberETHER320
Device Lot Number2105722
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Date Report Sent to FDA12/03/2019